# SDR AALA20011543

- Difficulty date: July 23, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N577AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53154
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 865 - EN ROUTE DFW-SJD - DURING GEAR RETRACTION AFTER TAKEOFF NOSE GEAR RED LIGHT REMAINED ON AND AMBER DOOR OPEN LIGHT REMAINED ILLUMINATED.  RECYCLED GEAR WITH NO RESULT.  RETURNED DFW LANDED WITHOUT INCIDENT.  SERVICED NOSE LANDING GEAR WITH HYDRAULIC FLUID AND NITROGEN.  PERFORMED RETRACTION AND EXTENSION CHECK.  ALL CHECKS NORMAL WITH NO LEAKS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
